A Block Chebyshev-Davidson Method for Linear Response Eigenvalue Problems

Zhongming Teng Fujian Agriculture and Forestry University Yunkai Zhou Southern Methodist University Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing mathscidoc:2105.25002

Advances in Computational Mathematics, 42, (5), 1103-1128, 2016.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-05-07 10:50:10 uploaded by rcli ] [ 18 downloads ] [ 0 comments ]
@inproceedings{zhongming2016a,
  title={ A Block Chebyshev-Davidson Method for Linear Response Eigenvalue Problems},
  author={Zhongming Teng, Yunkai Zhou, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507105010135788811},
  booktitle={Advances in Computational Mathematics},
  volume={42},
  number={5},
  pages={1103-1128},
  year={2016},
}
Zhongming Teng, Yunkai Zhou, and Ren-Cang Li. A Block Chebyshev-Davidson Method for Linear Response Eigenvalue Problems. 2016. Vol. 42. In Advances in Computational Mathematics. pp.1103-1128. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507105010135788811.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved